# SDR GTIA2017071002065

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 16,509 hours, 7,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Damaged
- Location: Nr 1 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT,  TURNED OFF PACKS 1 & 2 UNDER 10,000FT, ENGAGED PACK 1 & 2 AT 3000 FT. ODOR IN COCPIT AND CABIN. TURNED OFF PACK 1 & 2 FOR LANDING.  PERFORMED TSM 21-00-00-810-801-1, 71-00-00-810-801A, & 21-00-00-810-802-A. PERFORMED BORESCOPE INSPECTION IAW TSM 71-00-00-810-A, & AMM 72-00-00-200-017B, NO DEFECTS NOTED. PERFORMED TSM 21-00-00-810-801-1, 71-00-00-810-801A, & 21-00-00-810-802-A AND FOUND THE NR 1 PACK TO BE HAVE AN ODOR.  THE NR 1 PACK AIR PLENUM CHAMBER WAS FOUND DAMAGED. REMOVED & REPLACED THE NR 1 PACK AIR PLENUM CHAMBER IAW AMM 21-52-22. ALL CHECKED GOOD. FOUND CONTAMINATION ON THE NR 1 PACK ACM. REMOVED & REPLACED THE ACM IAW AMM 21-52-21. ALL CHECKED GOOD.
